Things Are Changing!
The migration of TuDiabetes has begun
Content created between now and the launch of our new site on April 20th will NOT be moved to that new home, but our community values and Terms of Service still apply during this time.We are not accepting new members during this transition period. If you want to join the TuDiabetes community please send an e-mail to TuDiabetesAdmin@gmail.com. We will send you an invitation to join after the migration is completed.
I've posted this question on the OmniPod group, also. Does anyone use these together? Would like to hear pros and cons on this.
I have both and love them.
Thanks Ellie. I guess there aren't any down-sides to using them at the same time...except eventually finding a new place to put them. lol.
Yes my belly is lookin kind of beat up from the holes. May need to try an arm or leg but seems odd after all the years of MDIs in the stomach.
I rotate the sensor sites around my belly button and only change the sensor every two weeks. Love the O'pod and rotate it from 7 sites each on my left and right back and hip areas. Only use the same site every 6 weeks that way.
I use both--I often use upper arms for Omnipod. I find the combination works well. I use the Dexcom to note trends, and (usually) use fingersticks before administering correction boluses. The Dexcom works best in alerting me to lows.
I use them both and love the combo. I keep the Dex sensors on my belly area (rotating right to left every 10 days to two weeks) and mainly use my lower back and upper arms for my pod placement. Hoping the integration of the two will happen soon. I've been told it is still in the works but that Insulet is going to focus on getting the next gen pod through FDA approval before focusing on the new PDM that will receive both Dex and Pod signals.
I've been using both for about 12 days now...the main downside is running out of pockets for all the devices. With the PDM, the Dexcom receiver, and a cell phone, my pockets are overflowing! I can't wait for integration to happen....